Salamol Easi-breathe

Last week i think i overdone claning all the coners of my flat and then started on the (very dust never touched by the cleaners wo are paid to do it) office at work as i was a bit fed up of it affecting me - i'm awful with dust.

Normally i'm a bit whezy cleaning my flat but resolve that by taking two breathes of salamol before i start. I done this at work but despit it still elt really wheezy and seemed (i'd stopped by this time!) to be needing my salamol over and over again.

Is it possible to take to much? I'm bad for panicing as it is but also elt i was more shaky than normal which i put down to the salamol but on a few occasions i felt i was gong to fall right over, i think my salamol easi-breathe is a life saver and won't go anywhere about it as i can't use MDI's without spacers (i do carry these in my bag though) but i don't know if i maybe took too much as the reason i was having to go and sit out wasn't really my breathing it was te shaking, my heart going to fast and i elt faint as well. I've never really experienced this beofre.

I refused to do anymore cleaning but talked everyone else into doing a bit and i don't know if it was that or what. I'm just as normal confused.

4 Replies

oldestnewest
  • Dear LaurenJayne

    As long as you feel okay now, then you probably just did over-do the inhaler. It can make you feel quite shaky and a bit light-headed even. Hope you do feel better now - if not, obviously seek some assistance. And let this be a lesson to you - get someone else to do your cleaning ALWAYS!!!!! (Works for me....).

    Love,

    Maz

    xxxxx

  • Thank you. At least i have a genuine reason for not cleaning!! lol. Has anyone ever fainted from over using there salamol - easi - breathe. I am petrified of it happenng to me after how i felt the other day. Feel fine now though but worried incase i need to clean anything else next week. eek! xx

  • if you have to clean have you tried using mask over nose and mouth. should help

  • No, I honestly think you couldn't faint because of taking too much salamol. I would think your feelings of faint-ness would be caused by a mixture of being breathless, panicking a bit, maybe feeling a bit light-headed and heart racing a bit. But, no, I think it's a fair certainty that you wouldn't faint.

    Maz

    xxxxx

You may also like...